# SDR SWAA2021050360110

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727c-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT AT STRINGER 25 LEFT 'Z' CHANNEL IS CORRODED 727C - 807. LBL 21 AND WL 153.5 / FABRICATED NEW Z CHANNEL SECTION ON AFT CARGO L/H SIDE FROM STA 727E TO STA 847; PER REF SRM 51-40-02-0G-0 AND DRAWING NO. 146A7500; NEW Z CHANNEL TO BE INSTALLED ON T/C 5360-E-16462-N6.
